Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On supersonic flow behind a curved shock


Author: R. E. Meyer
Journal: Quart. Appl. Math. 14 (1957), 433-436
MSC: Primary 76.0X
DOI: https://doi.org/10.1090/qam/83327
MathSciNet review: 83327
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. J. Mahony, A critique of shock-expansion theory, J. Aero. Sci. 22 (1955), 673–680, 720. MR 0072636
  • [2] J. J. Mahony, The flow around a supersonic aerofoil, Aero. Res. Lab. Melbourne Note A 147-1955.
  • [3] P. M. Stocker, Hypersonic flow: part I, Armament Research & Dev. Establ. (Ft. Halstead) Rep. (B) 22/55, 1955.
  • [4] L. Howarth (ed.), Modern developments in fluid dynamics. High speed flow. 2 vols, Oxford, at the Clarendon Press, 1953. MR 0059718
  • [5] R. Courant and K. O. Friedrichs, Supersonic Flow and Shock Waves, Interscience Publishers, Inc., New York, N. Y., 1948. MR 0029615
  • [6] R. E. Meyer, Focusing effects in two-dimensional, supersonic flow, Philos. Trans. Roy. Soc. London. Ser. A. 242 (1949), 153–171. MR 0033677, https://doi.org/10.1098/rsta.1949.0008

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.0X

Retrieve articles in all journals with MSC: 76.0X


Additional Information

DOI: https://doi.org/10.1090/qam/83327
Article copyright: © Copyright 1957 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website